Weird flare - what do you think is going on?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hammer8
Regular Member


Date Joined Oct 2017
Total Posts : 61
   Posted 3/16/2018 10:52 AM (GMT -6)   
Up until a few weeks ago, I was feeling alright. I was able to go to the gym and think relatively clearly.

Three weeks ago, I started going into work more often, which coincided with me drinking a ton of the blackberry lime flavor of: https://www.bevi.co/flavors/. It contains: citric acid, stevia, natural flavors, xanthan gum, and pottassiam sorbate.

Within 20 minutes of drinking this, I go from feeling fine to unable to have a conversation. I wouldn't even describe it as brain fog, it is much worse. My knees also feel like they have been hit by a baseball bat.

Because of all the variables that changed when going into the office, it took me a while to pinpoint this issue, and so I drank a lot of it for 3 weeks. Now, I have not had it in a week, and am still feeling worse than before with greater malaise and knee pain.

What could this be? A herx to the stevia? I do not herx from the 15 drops of stevia I have from nutramedix each day, but I would guess that I am ingesting much much more than this at work. Could it be candida flare from the xanthan gum? I have never had any other food sensitivities besides alcohol, so I would think it is one of these two scenarios.


Please help!

Dahlias
Regular Member


Date Joined Jun 2017
Total Posts : 454
   Posted 3/16/2018 11:29 AM (GMT -6)   
I would think it's not a herx but a flare. Stevia is a biofilm buster. I discovered Starbucks' sugar-free vanilla lattes this winter and gave myself what I believe to be a flare that way. Not sure why that would affect you within 20 minutes, but it would explain the lingering symptoms.
"This too shall pass. It might pass like a kidney stone, but it will pass."

Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 32507
   Posted 3/16/2018 6:14 PM (GMT -6)   
I was going to say the stevia has worked on the biofilms and released some spiros into the bloodstream, maybe the drops you were taking wasn't enough to have an effect, but this drink is.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

WalkingbyFaith
Veteran Member


Date Joined Aug 2017
Total Posts : 1662
   Posted 3/17/2018 8:32 AM (GMT -6)   
Do you have any problems with candida, yeast, or alcohol intolerance?

If so, it could be related to that. Stevia is a sweetener. You could also be having a reaction to other ingredients, like those "natural flavors." But you did say you stopped drinking it and the symptoms remain, so maybe not.

Is there mold in your office? Any recent remodeling or renovations?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 5:52 AM (GMT -6)
There are a total of 2,972,716 posts in 326,008 threads.
View Active Threads


Who's Online
This forum has 160854 registered members. Please welcome our newest member, romanaromana.
358 Guest(s), 5 Registered Member(s) are currently online.  Details
compiler, Garion, Old Mike, Floho, Another UC Mum